Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)


Matrix $A_{p}$ weights via $S$-functions

Author: A. Volberg
Journal: J. Amer. Math. Soc. 10 (1997), 445-466
MSC (1991): Primary 42B20, 42A50, 47B35
MathSciNet review: 1423034
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (1991): 42B20, 42A50, 47B35

Retrieve articles in all journals with MSC (1991): 42B20, 42A50, 47B35

Additional Information

A. Volberg
Affiliation: Department of Mathematics, Michigan State University, East Lansing, Michigan 48824

PII: S 0894-0347(97)00233-6
Keywords: $A_{p}$ weights, matrix-functions, area integrals, singular integrals, Carleson measures, Triebel-Lizorkin spaces
Received by editor(s): May 24, 1996
Received by editor(s) in revised form: December 2, 1996
Additional Notes: This work was partially supported by National Science Foundation Grant DMS9622936
Article copyright: © Copyright 1997 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia